| Model Number |
1068234 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
Event or Problem Description
It was reported that the patient experienced terrible pain during the night that often woke her up.The patient believes it is the bone growth stimulator.The patient wears the device from 8pm to 6am every night.On (b)(6) 2025, the patient removed the device at midnight because her foot hurt so much and realized after about 30 minutes she had no pain.The patient stated that she does not experience any pain during the day.No further information was provided.
Additional Manufacturer Narrative
Additional information: b4: date of this report, g3: date received by manufacturer, h2, h10, h11.Corrected data: d3: email address, g1: email address.Section b3: as the onset date of the pain is unknown, the event date is estimated as 2025.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor for trends.
Event or Problem Description